Friday, May 11, 2007

Thyroid Cancer - Feeling tired & weird already

I had started taking 50 mgs of Iodoral on March 20th. By the 23rd I was feeling bad. I had headaches and felt achy and tired. I didn't know what to think. Dr. B had given me a few tips to watch for if the iodine was effecting me negatively. I didn't know if that was it so I called him.

I remember feeling frustrated with this call and close to tears. I told him I didn't feel well and he told me to cut my Armour back from 3 grains to 1 1/2. I did not want to do that so I protested. I sensed a bit of frustration but in my gut I felt it was too little Armour that was my issue. These felt like hypo symptoms. So we ended up deciding that I would continue taking the 3 grains of Armour and get more labs run to see where I was. I remember almost bursting into tears through this conversation. I felt worse now on Armour than I had on Synthroid. Riding this wave of feeling good to feeling bad was so wearing. I just wanted it to stop. It felt like it never would. There are days were you just want to give it up and resolve yourself to the fact that you will never be "normal" again.